DDoouubbllee VViissiioonn!

by Rhoda
(Conn. USA)

I had cataract surgery on May 3rd. Have had double vision since then. So I exercise: "Look up -- look down" ad nauseum. Literally. Taking Prednisolone, 4X, Ofloxacin 2X and Ketotolac 2X per day. I am nauseous, and have anxiety now. What a treat.

I was told that there was positive pressure in my eye during the surgery -- and it rejected the new cornea ------ which was then stitched in ----- so that caused the situation I am now in.

Any ideas?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Your experience of surgery.

Return to: Vision & Eye Health



Enjoy this page? Please pay it forward. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

SEARCH THIS SITE

Custom Search